# SDR JLT2008F00000

- Difficulty date: July 18, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N855GA
- Make and model: Braero BAE125800A
- Aircraft serial: 258211
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085057
- Part serial: MX514681
- Condition: Failed
- Location: Nr 1 Eng Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON THE EVENING OF FRIDAY, JULY 18TH, ON CLIMB, EN ROUTE, THE CREW OBSERVED THE LT ENGINE, SN 91535, FUEL LIGHT ILLUMINATED. THE CREW REDUCED POWER.  ENGINE THEN EXPERIENCED AN UNCOMMANDED INFLIGHT SHUTDOWN.  CREW SECURED THE ENGINE AND ATTEMPTED A RESTART. RESTART WAS UNSUCCESSFUL. CREW THEN EXECUTED AN AIR TURNBACK AND SIGNALED AN EMERGENCY LANDING.  TROUBLESHOOTING HAS REVEALED THAT THE FUEL PUMP FAILED A FUNCTIONAL CHECK. (K)
